# SDR 9705779943

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg Indication
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR AND RELAMPED INDICAITON BULBS.  ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL SWITCHES AND WIRING.  DISCREPANCY COULD NOT BE DUPLICATED ON GROUND.
